# SDR AALA2019121769005

- Difficulty date: December 15, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 25,211 hours, 9,935 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Condition: Low Pressure
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: RETUEN TO GATE BRAKES PARK BRK LO PRE AFTER STARTING ENGINE 1 ACCUM PRESSURE DROPS TO BELOW GREEN ARC, AND BRAKE PRESS @1000 PSIW/ ACCOMPANYING ECAM. MAINTENANCE FILLED ACCUMULATOR YELLOW SYS IAW AMM 12-14-29-001-614 PERFROMED FUNCTIONAL CHECK OF BRAKING SYS IAW AMM 32-44-11-200-001A. MSG CLEARED. AIRCRAFT TAXIED TO DE- ICEPAD WITH OUT ANY PROBLEMS/ OK TO CONTINUE SERVICE.
